MathSciNet Relay Station
MathSciNet bibliographic data
MR2931518 35J15 (46E35)
Hofmann, Steve; Mayboroda, Svitlana; McIntosh, Alan Second order elliptic operators with complex bounded measurable coefficients in $L\sp p$, Sobolev and Hardy spaces. Ann. Sci. Éc. Norm. Supér. (4) 44 (2011), no. 5, 723–800.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement